European Shipping from €6,95
Trusted Partners: safe payment & fast delivery
Family-run business with 10+ years experience
Our shops - The Hague - Wassenaar - Amsterdam
€3,95
Add to cart

Anadin Original 16 Caplets

Anadin Original 16 Caplets
€3,95 Incl. tax
In stock

Aspirin & Caffeine.Dual action: Aspirin - targets source of pain. Caffeine - helps speed up pain relief
For relief from: Headache, Toothache, Cold and flu symptoms, Period pain, Muscular aches, Sore throat, Migraine, Rheumatic pain, Fever Also provides Read more..

  • European Shipping

    Fast & Affordable DPD shipping
  • We want you to be happy

    Our customer service is here for you!
  • The Expertise

    We're a family-run business with 10+ years experience
  • Visit one of our stores

    In The Hague, Wassenaar or Amsterdam

Aspirin & Caffeine.
Dual action: Aspirin - targets source of pain. Caffeine - helps speed up pain relief
For relief from: Headache, Toothache, Cold and flu symptoms, Period pain, Muscular aches, Sore throat, Migraine, Rheumatic pain, Fever Also provides relief from: joint swelling, neuralgia, feverishness, strains, sprains, stiffness, sciatica, lumbago, fibrositis.
For more information, please visit: www.anadin.co.uk

Ingredients
Each Tablet contains: Aspirin 325mg and Caffeine 15mg
Allergy
Nutrition
Ingredients
Each Tablet contains: Aspirin 325mg and Caffeine 15mg
Allergy
Nutrition
By using our website, you agree to the usage of cookies to help us make this website better. Hide this message More on cookies »
European Shipping from €6,95
Trusted Partners: safe payment & fast delivery
Family-run business with 10+ years experience
Our shops - The Hague - Wassenaar - Amsterdam